# SDR JJBA20250512047

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,164 hours, 32,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602029
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER FLIGHT DECK DOOR INOPERATIVE. REMOVED AND REPLACED EXIT SIGN. OPS CHECK SAT.
